# SDR ASOA2013071608687

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 26,259 hours, 23,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN AT 7 O`CLOCK POSITION ON EDGE OF WINDOW BETWEEN FS 409+48 AND FS  409+64.    REPAIRED IAW REO 601R-53-31-796.  MAJOR REPAIR IAW GMM 5-3.
